# SDR 98ZZZX2015

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AJ
- Make and model: Airbus A320-214
- Aircraft serial: 630
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stabilizer
- Part number: D55180000000
- Condition: Damaged
- Location: Rt Horz Stab
- Part time: 2,339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND HORIZONTAL STABILIZER AND ELEVATOR FOUND DAMAGED ON TRANSIT CHECK IN MONTEGO BAY BY MAINTENANCE.  THERE WAS NO REPORT FROM THE FLIGHT CREW.  INVESTIGATION REVEALED DEBRIS (ASPHALT) EMBEDDED IN THE RIGHT-HAND ELEVATOR.  THE DETAILS OF THE TOTAL DAMAGE ARE ATTACHED.  IN KINGSTON, RUNWAY 12 WAS VISITED AT ABOUT 1130 HOURS (LOCAL) ON MAY 20, 1998, WITH A VIEW THAT THE DAMAGE TO THE RIGHT-HAND STABILIZER AND ELEVATOR WAS A RESULT OF AN IMPACT DURING AIRCRAFT TAKEOFF.  REF:  20-10-98.  ACFT TC:  1,581.
